Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain in the jaw, headaches. Had removed wisdom teeth and had sinus surgeries. No relief from pain medication

In the last few years I have had 3 sinus surgerys, had my wisdom teeth and 2 rear molars pulled. All to releive my pain in my sinuses, headaches and my jaw. This is what they told me to do, they said that my jaw pain and sinus pain and constant infections where two different things. I am on medical and they do not like to send you to specialists. After all of this my pain has gotten contiuously worse. I have just finished a month of Keflex and before that 2 weeks of steroids. I can't sleep. I want to cry. The pain is terrible and nothing helps. No pain medicine takes the pain away.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
The pain may be due to re-infection of sinuses.
Also jaws and extracted socket has to be evaluated.
Please do visit an ENT specialist for reference.
Also jaws and extracted socket has to be checked by a dentist.
Take medicines after consulting with your dentist.
Avoid intake of cold bevearages or food items.
Physiotherapy has to be done if required.
Hope this helps.
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor